BibTeX record journals/dm/AkhmejanovaS20

download as .bib file

@article{DBLP:journals/dm/AkhmejanovaS20,
  author       = {Margarita Akhmejanova and
                  Dmitry A. Shabanov},
  title        = {Coloring hypergraphs with bounded cardinalities of edge intersections},
  journal      = {Discret. Math.},
  volume       = {343},
  number       = {4},
  pages        = {111692},
  year         = {2020},
  url          = {https://doi.org/10.1016/j.disc.2019.111692},
  doi          = {10.1016/J.DISC.2019.111692},
  timestamp    = {Tue, 29 Dec 2020 18:27:25 +0100},
  biburl       = {https://dblp.org/rec/journals/dm/AkhmejanovaS20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}